# SDR DHL2001727543

- Difficulty date: August 17, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT MLG DOOR HAS PLAY AT ACTUATING ARM LINK ATTACHED TO DOOR.  REMOVED LINK ROD END AT LEFT MLG WING DOOR AND REPLACED IAW B-727 MM 32-12-11, OPS CHECKED LEFT MLG NORMAL IAW B-727 MM 32-11-0.
